# SDR ASAA2018030824064

- Difficulty date: March 8, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 59,215 hours, 23,367 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 147A8540U8
- Condition: Corroded
- Location: Bs 889-1007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR MOP SILL CORRODED, BS 960 - 996.  ACFT GROUNDED.  REMOVED CORROSION IAW SRM 53-70-15-1A-1, FIG 103, DET D.  FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED THE MOPSILLIAW SRM 51-40-02,  DWG 147A8540, REV B. AND DWG 147A8501, REV B.
